# SDR 95ZZZX2884

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53SA
- Make and model: Cessna 402B
- Aircraft serial: 402B0591
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Part number: LM29749
- Condition: Failed
- Location: Rt Mlg
- Component: Parkerhanfin, 40135
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW SQUAWKED, 'RIGHT BRAKE DRAGS AND NOISY'.  FOUND INBOARD WHEEL BEARING DISINTEGRATED, NOTHING REMAINING EXCEPT INNER RACE OUTBOARD BEARING FAILED, ALL ROLLERS GONE.  BOTH WHEEL HALVES 'WALLOWED OUT'.  ONLY THING HOLDING WHEEL TO AXLE WAS CLEVELAND BRAKE CALIPER.  INSTALLED CUSTOMER'S SPARE WHEEL, AIRCRAFT WENT INTO INSPECTION.
